[1]幸玲,刘宣亮.具饱和传染率的一类捕食者-食饵模型的分析[J].南京师范大学学报(自然科学版),2011,34(03):25-31.
 Xing Ling,Liu Xuanliang.Analysis of a Predatro-Prey Model With a Saturated Infection Rate[J].Journal of Nanjing Normal University(Natural Science Edition),2011,34(03):25-31.
点击复制

具饱和传染率的一类捕食者-食饵模型的分析()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第34卷
期数:
2011年03期
页码:
25-31
栏目:
数学
出版日期:
2011-09-20

文章信息/Info

Title:
Analysis of a Predatro-Prey Model With a Saturated Infection Rate
作者:
幸玲刘宣亮
华南理工大学理学院,广东广州510640
Author(s):
Xing LingLiu Xuanliang
College of Science,South China University of Technology,Guangzhou 510640,China
关键词:
捕食者-食饵模型有界性中心流形稳定性
Keywords:
predator-prey modelboundedness center manifold stability
分类号:
O175.14
摘要:
讨论了疾病仅在食饵中传播的捕食者-食饵模型.假设捕食者只捕食染病的食饵种群,且疾病的发生率为非线性的.本文首先讨论系统解的有界性,然后讨论系统平衡点的存在性及其存在时的稳定性,得到了边界平衡点和正平衡点的全局稳定性.
Abstract:
In this paper,we study the predator-prey model with disease in the prey. Assume that the predator eats only the infected prey, and the incidence rate of disease is saturated. First of all,we study the boundedness of solutions, then we discuss the existence of equilibrium and its stability, and obtain the global stabilities of boundary equilibrium and positive equilibrium.

参考文献/References:

[1] Chattopadhyay J,Arino O. A predator-prey model with disease in the prey[J]. Nonlinear Analysis, 1999,36( 6) : 747-766.
[2] Xiao Y,Chen L. Analysis of a three species eco-epidemiological model[J]. Journal of Mathematical Analysis and Applications, 2001, 258( 2) : 733-754.
[3] Xiao Yanli,Chen Lansun. A ratio-dependent predator-prey model with disease in the prey[J]. Applied Mathematics and Computation,2002, 131( 2) : 397-414.
[4] Hethcote H W,Wang W,Han L,et al. A predator-prey model with infected prey[J]. Theoretical Population Biology,2004, 66( 3) : 259-268.
[5] Regoes R R,Ebert D,Bonhoeffer A. Dose-dependent infection rates of parasites produce the Allee effect in epidemiology[J]. Proc Roy Soc Lond,2002, 269( 1 488) : 271-279.
[6] Li Guihua,Wang Wendi. Bifurcation analysis of an epidemic model with nonlinear incidence[J]. Applied Mathematics and Computation,2009, 214( 2) : 411-423.
[7] Liu W M,Levin S A, Iwasa Y L. Influence of nonlinear incidence rates upon the behavior of SIRS epidemiological models [J]. Math Biol,1986, 23( 2) : 187-204.
[8] 徐为坚. 具有种群Logistic 增长及饱和传染率的SIS 模型的稳定性和Hopf 分支[J]. 数学物理学报,2008,28( 3) : 578-584.
[9] Ruan Shigui,Wang Wendi. Dynamical behavior of an epidemic model with a nonlinear incidence rate[J]. Differential Equations, 2003, 188( 1) : 135-163.
[10] 贺昱曜,闫茂德. 非线性控制理论及应用[M]. 西安: 西安电子科技大学出版社, 2007.
[11] 马知恩,周义仓. 常微分方程定性与稳定性方法[M]. 北京: 科学出版社, 2007.
[12] Kuznetsov Y. Elements of Applied Bifurcation Theory[M]. New York: Springer-Verlag, 1995.

备注/Memo

备注/Memo:
基金项目:国家自然科学基金( 10871074) .通讯联系人:幸玲,硕士研究生,研究方向: 常微分方程与微分动力系统. E-mail: xl1120@126. Com
更新日期/Last Update: 2011-09-15